# SDR ASAA0852976

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,887 hours, 1,473 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 005280
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,887 hours, 1,473 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CDU BLANKED OUT FOR A MOMENT EN ROUTE.  ABOUT 5 SECONDS IT WENT THROUGH A SERIES OF BIT TEST THEN CAME BACK TO A NORMAL SCREEN.  CHECKED FMC INFLIGHT FAULT LEFT FMC CDU FAULTED.  PERFORMED FIM
34 61 TASK 804 FAULT RESET CDU TEST GOOD REF FIM 34 61 TASK 804.
